# SDR RAIA0001017

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Failed
- Location: Nlg
- Part time: 17,638 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

7531-LEX- UPON GEAR EXTENSION NOSE GEAR INTRANSIT LIGHT DID NOT ILLUMINATE.  MAINTENANCE INSPECTED AND REPLACED NOSE LANDING GEAR DOWLOCK MICROSWITCH.
